Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 224, NWS Jackson, MS

June 13, 2021Attala County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2021, 4:28 PM CDT for Attala County, Mississippi. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 4:28 PM CDT (21:28 UTC)
Expired
Jun 13, 2021, 5:30 PM CDT
In force
62 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Attala County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:06 PM CDTTSTM WND DMG2 N Possumneck, MSPOWER LINES DOWN IN NORTHWEST ATTALA COUNTY ALONG MS 440.
Jun 13, 5:15 PM CDTTSTM WND DMG4 Sw French Camp, MSTREE DOWN ALONG ATTALLA RD 3122 NEAR ATTALLA RD 2267 IN BEREA COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:22 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2570 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

245 
WUUS54 KJAN 132128
SVRJAN
MSC007-132230-
/O.NEW.KJAN.SV.W.0224.210613T2128Z-210613T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
428 PM CDT Sun Jun 13 2021

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Attala County in central Mississippi...

* Until 530 PM CDT.

* At 428 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Poplar Creek, or 17 miles northeast of Kosciusko, moving
  southwest at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hesterville around 450 PM CDT.
  Kosciusko around 455 PM CDT.
  Possumneck around 500 PM CDT.
  Mcadams around 505 PM CDT.
  Newport around 515 PM CDT.

Other locations impacted by this severe thunderstorm include Mccool,
Ethel and Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3293 8932 3293 8973 3288 8973 3288 8996
      3293 8990 3300 8988 3307 8982 3311 8982
      3313 8980 3319 8978 3320 8976 3329 8970
      3328 8932
TIME...MOT...LOC 2128Z 048DEG 34KT 3329 8945 

HAIL...1.00IN
WIND...60MPH
 
$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:26 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 13, 4:26 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
426 PM CDT Sun Jun 13 2021

.DISCUSSION...

Through Tonight:

In the near-term, focus remains several ongoing clusters of strong
to severe thunderstorms moving south across our forecast area. Early
afternoon temperature and moisture profiles indicated around 5000
J/kg of MUCAPE and 1400 J/kg of DCAPE in place over the region,
and storms so far this afternoon have responded accordingly.
Quickly growing pulse storms with the potential for microbursts
and some hail will continue into the early evening as these storms
coalesce along developing cold pools and race southward. With the
loss of daytime heating, the severe threat should quickly
diminish this evening. Another warm, humid night is on tap as
there has really not been any air mass replacement today. This may
also lead to some patches of fog where today's rain has left
humidity too high to mix out before sunset. /NF/

Monday through Sunday:

For the rest of the week and into next weekend, there haven't been
many changes in forecast reasoning. Starting off the new work week,
the flow aloft will become northerly as a stout ridge over the
Rockies amplifies and tilts eastward. A sequence of shortwave
troughs rounding the ridge axis and diving south will reinforce a
generally drier pattern, while at the surface a weak "cold" front
arriving Tuesday into Wednesday will be marked by lower dew points
and higher surface pressure. POPs will be focused along the Gulf
Coast in the first half of the week, trending to below mentionable
values on Thursday. Guidance remains in fairly decent agreement with
this overall pattern, and a consensus blend of forecast elements
looked reasonable. Before the front arrives, daytime max temps in
into the mid-90s can be expected on Monday and Tuesday. Combined
with lingering humidity, dangerous heat conditions are possible
mainly south of I-20 on Monday and could develop again in far
southern parts of the area on Tuesday. Will introduce a mention of
"Elevated" heat stress conditions in the Hazardous Weather Outlook
text and graphics for tomorrow, and evaluate the need for a possible
Heat Advisory with the next forecast issuance. For the back half of
the work week, the upper-level flow looks to break down some as the
axis continues to shear and tilt to the east and a deeper trough
dives into the Upper Midwest region.

While all this is going on in the westerlies, a broad area of
showers and storms over the Bay of Campeche in the southwestern Gulf
of Mexico should continue to wobble in that vicinity for a few days
before slowly advancing northward and possibly organizing into a
Tropical Depression. NHC currently gives the area of storms around a
50 percent chance for Tropical Depression development during the
next 5 days. These broad systems are hard to predict in fine detail,
but the environment will generally support some organization over
the next few days. That potential will have to be monitored, but it
is still too early to pin down any potential impacts around the
central Gulf Coast region. Have continued to trend the chances for
rain (possibly heavy) and stronger winds slightly higher closer to
the Gulf Coast next weekend. Stay tuned for updates throughout the
week, especially if traveling along the Gulf Coast late this week
and early next week. /NF/

&&

.AVIATION...
18Z TAF discussion:
Although VFR conditions will prevail through the period, isolated
to scattered showers and thunderstorms will develop this afternoon
and linger into the evening. Where these storms occur, brief IFR
conditions can be expected with strong and gusty winds./GG/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  93  72  94 /  28  26   9   6
Meridian      72  93  69  94 /  25  31   9   7
Vicksburg     75  94  72  95 /  27  20   8   6
Hattiesburg   74  94  73  94 /  41  43  19  22
Natchez       74  93  73  95 /  30  34  14  15
Greenville    75  93  72  93 /  19   5   1   2
Greenwood     73  93  70  93 /  27   6   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/GG
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1129 AM CDT Sun Jun 13 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-141630-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ026>033-039-141630-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Noxubee-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ036>038-043>046-049>052-056>058-141630-
Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Smith-Jasper-Clarke-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ042-047-048-053>055-059>066-072>074-141630-
Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 13, 4:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 E STONEWALL           32.14N 88.78W
06/13/2021                   CLARKE             MS   EMERGENCY MNGR

            TREE DOWN ON A HOME.

&&

LP
Local storm report, Jun 13, 4:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             3 ENE CLARKDALE         32.30N 88.66W
06/13/2021  E1.00 INCH       LAUDERDALE         MS   PUBLIC

            PUBLIC REPORTS QUARTER SIZED HAIL FALLING IN
            ZERO.

&&

LP
Local storm report, Jun 13, 4:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     QUITMAN                 32.04N 88.72W
06/13/2021                   CLARKE             MS   EMERGENCY MNGR

            TREE DOWN ON NORTH JACKSON AVENUE IN
            QUITMAN.

&&

LP
Local storm report, Jun 13, 4:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     3 ENE ROSE HILL         32.16N 88.96W
06/13/2021                   JASPER             MS   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG 500 BLOCK
            OF CR5133.

&&

LP
Local storm report, Jun 13, 4:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     2 WNW FELLOWSHIP        32.21N 88.97W
06/13/2021                   JASPER             MS   EMERGENCY MNGR

            TREES AND LINES DOWN ALONG CR 2422 IN THE
            FELLOWSHIP COMMUNITY.

&&

LP
Local storm report, Jun 13, 4:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     3 SE ROSE HILL          32.12N 88.96W
06/13/2021                   JASPER             MS   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG HWY 18 AT
            CR 1830.

&&

LP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:21 PM CDTSpecial Weather StatementJANKemper54 min
Jun 13, 12:07 PM CDTSpecial Weather StatementJANLowndes23 min
Jun 13, 1:00 PM CDTSevere Thunderstorm WarningJANLowndes45 min
Jun 13, 1:40 PM CDTSevere Thunderstorm WarningJANClay, Lowndes50 min
Jun 13, 1:59 PM CDTFlash Flood WarningJANLowndes3 hr
Jun 13, 2:19 PM CDTSevere Thunderstorm WarningJANClay, Lowndes41 min
Jun 13, 2:23 PM CDTSpecial Weather StatementJANKemper, Noxubee52 min
Jun 13, 2:36 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 13, 2:39 PM CDTSevere Thunderstorm WarningJANKemper48 min
Jun 13, 2:48 PM CDTSpecial Weather StatementJANWinston57 min
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningJANLauderdale, Neshoba, Newton63 min
Jun 13, 3:01 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston44 min
Jun 13, 3:20 PM CDTSpecial Weather StatementJANOktibbeha40 min
Jun 13, 3:29 PM CDTSevere Thunderstorm WarningJANNeshoba31 min
Jun 13, 3:33 PM CDTSpecial Weather StatementJANWebster27 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClay, Webster67 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton67 min
Jun 13, 3:51 PM CDTSpecial Weather StatementJANAttala24 min
Jun 13, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Scott66 min
Jun 13, 3:56 PM CDTSevere Thunderstorm WarningJANChoctaw49 min
Jun 13, 4:01 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington29 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANMontgomery63 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith78 min
Jun 13, 4:19 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson56 min
Jun 13, 4:31 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington44 min
Jun 13, 4:45 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower60 min
Jun 13, 4:46 PM CDTSpecial Weather StatementJANMadison, Rankin59 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar66 min
Jun 13, 5:00 PM CDTSpecial Weather StatementJANSimpson60 min
Jun 13, 5:08 PM CDTSpecial Weather StatementJANHolmes52 min
Jun 13, 5:12 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes48 min
Jun 13, 5:13 PM CDTSpecial Weather StatementJANOktibbeha32 min
Jun 13, 5:31 PM CDTSevere Thunderstorm WarningJANHinds, Rankin44 min
Jun 13, 5:40 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion34 min
Jun 13, 5:47 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo58 min
Jun 13, 6:42 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.